# SDR 2004UALA01190

- Difficulty date: December 7, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 39,644 hours, 13,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER FLANGE DENTED AT BS 1400 STR 25L & STR 26L.   INSTALLED J ANGLE REPAIR.
